# SDR REXA96077

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Component: 4018501
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD PRESSURE DROPPED TO A 1000 PSI AFTER GEAR RETRACTION AND INTRANSIT LIGHT STAYED ILLUMINATED.  REOVED AND REPLACED HYD PUMP.  (M)
